Advances in Theoretical and Mathematical Physics

Volume 24 (2020)

Number 2


Branched holomorphic Cartan geometry on Sasakian manifolds

Indranil Biswas, Sorin Dumitrescu, and Georg Schumacher

pp. 259-278

Chern–Simons theory on a general Seifert $3$-manifold

Matthias Blau, Kaniba Mady Keita, K. S. Narain, and George Thompson

pp. 279-304

A 3d gauge theory/quantum K-theory correspondence

Hans Jockers and Peter Mayr

pp. 327-457

On entropy for general quantum systems

W. A. Majewski and L. E. Labuschagne

pp. 491-526